On Generalized Inverse Function Theorem

Main Article Content

Eziokwu, C. Emmanuel
Nwabuisi Chinonye

Abstract

Capture3.PNG

Keywords:
Norm, continuity, differentiability, invertibility

Article Details

How to Cite
Emmanuel, E. C., & Chinonye, N. (2020). On Generalized Inverse Function Theorem. Asian Journal of Pure and Applied Mathematics, 2(2), 61-68. Retrieved from https://globalpresshub.com/index.php/AJPAM/article/view/861
Section
Original Research Article

References

Athanassius G. Kartzatos. Advanced ordinary differential equations. Marina Publishing Company Inc. Tampe, Florida; 1973.

Chidume CE. Functional analysis (An introduction to metric spaces). Longman Nigeria; 1989.

Chidume CE. Applicable functional analysis (Fundamental theorems with applications). ICTP, Trieste, Italy; 1996.

Cibulka R, Dontchev AL. A nonsmooth Robinson’s inverse function theorem in Banach spaces. Mathematical Programming. 2016;156(1-2):257-270.

Jorgensen B. Statistical properties of the generalized inverse Gaussian distribution. Springer Science & Business Media. 2012;9.

Chika Moore. Lecture notes on modern algebra. Nnamdi Azikiwe University, Awka, Anambra State Nigeria; 2000.

Dennis G. Zill, Micheal R. Cullen. Differential equations (Sixth Edition) with boundary value problems. Thomson Books/Cole. Australia; 2012.

Erwin Kreyzig. Introductory functional analysis with applications. John Wiley and Sons. New York; 1978.

Fred Braver, John A. Nohel. Ordinary differential equations. W. A. Benjamin Inc. New York; 1967.

Riez Frigyes, Nagy S. Z. Bela. Functional analysis. Dover Publications, Inc. New York; 1990.

William FT. Introduction to real analysis. San Antonio IX, USA Edited by National Mathematical Centre Abuja, Nigeria; 2012.

Ross L. Finney, Donald R. Ostberg. Elementary differential equations with linear algebra. Addison-Wesley Publishing Company, California; 1976.